# SDR COMA0660394

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 31,031 hours, 29,148 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Lever
- Condition: Out Of Position
- Location: Adg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5612 - AC ESSENTIAL BUS MESSAGE IN FLIGHT WITH ASSOCIATED MESSAGES.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MANUAL RELEASE LEVER FOUND PUSHED OUT SLIGHTLY DUE TO RUBBER HANDLE UNDERNEATH LEVER.  PERFORMED MANUAL ADG DEPLOYMENT, NO DEFECTS NOTED.  STOWED ADG.
